Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

Vietnam Journal of Mathematics 37:1 (2009) 15-22

Some Ostrowski Type Inequalities and Applications

Zheng Liu

Abstract.  New generalizations of Ostrowski type inequality for functions of Lipschitzian type are established. Applications for cumulative distribution functions are given. 

2000 Mathematics Subject Classification: 26D15

Keywords: Ostrowski type inequality, Lipschitzian type function, probability density function, cumulative distribution function.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013